# SDR ASOA2016061314977

- Difficulty date: June 13, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 22,071 hours, 21,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON RT WING LE SKIN AT APPROXIMATELY WS 252.  PERFORMED PERMANENT REPAIR OF THE RT WING LE AT WS 252-261 IAW REO 601R-57-41-916.
